# SDR SWIA200617205

- Difficulty date: September 23, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 25,176 hours, 36,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Lt & Rt Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

BOTH "PACK FAIL" LIGHTS ILLUMINATED WITH SMOKE IN COCKPIT AND CABIN.  REPLACED LEFT AND RIGHT PACK FAIL SWITCHES IAW 21-00-00.  OPERATIONAL CHECKS GOOD.
